# SDR DL72W980172

- Difficulty date: December 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N297WA
- Make and model: Boeing 727247
- Aircraft serial: 22534
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Bracket
- Condition: Cracked
- Location: Nr 1 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ITEM AT HMV, FOUND BRACKET CRACKED, NR 1 L/E FLAP ACTUATOR ATTACH BRACKET CRACKED ON THE I/B SIDE AT BOTH UPPER AND LOWER ATTACK POINTS.  REMOVED NR 1 L/E FLAP ACT.  CKD PER PS 900-5-5 CRACKS CONFIRMED REMOVED BRACKET FAB NEW BRACKET PER MM 57-20-21 FIG 807 CONTINUED ON N/R 1046.
